# SDR CA010321008

- Difficulty date: February 7, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 53,434 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8221047003
- Condition: Odor
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HIGH FREQUENCY (HF) RADIO FAILED WHILE TRANSMITTING DURING CRUISE. SHORTLY AFTER BURNING ACRID ELECTRICAL SMELL FILLED COCKPIT. QUICK REFERENCE HANDBOOK ELECTRICAL SMOEK DRILL CARRIED OUT. LEFT HF TURNED OFF, CIRCUIT BREAKERS PULLED, AND UTILITY BUSSES SELECTED OFF. SMELL EVENTUALLY DISSIPATED. BURNING SMELL TRACED TO LEFT HF TRANSCEIVER. HF TRANSCEIVER REPLACED AND OPERATION CHECKED SERVICEABLE.
